# SDR GAIA00555

- Difficulty date: August 24, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: LEFT HAND ELEVATOR ANGLE BROKENCORRECTIVE ACTION: FABRICATED REPAIR ANGLE IAW 727 SRM 51-20-1 & INSTALLED ANGLE IAW B727 SRM 51-30-2
